MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unusual noise was heard coming from the laser machine.There were no patient complications.This event is being reported for aborted/canceled procedure with a patient under unknown anesthesia or sedation unknown.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The reported event of device making strange noise was confirmed.Blast shield was inspected and found to be damaged.The blast shield was replaced, inspected and self-test passed with no errors and no strange sounds.Alignment checked for channels 3 and 4 was carried out.System was fired at 100w for 5 minutes with service fiber and also, fired at 100w for 5 minutes with slimline 200 fiber with no problems.The device instructions for use (ifu) was performed and confirmed that the reported patient effects of cancelled/rescheduled - post sedation/sedation unknown and surgical procedure delayed are listed in the ifu as potential outcomes of this procedure.There is no indication that the device was not used in accordance with the ifu.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that an expected or random component failure was identified without any design or manufacturing issue.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23176024
Report Number2124215-2025-68099
Device Sequence Number21235678
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)180314(10)128
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/25/2025
Date Device Manufactured03/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown